# SDR AWXA200601700

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,037 hours, 40,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flaps
- Component: Flap
- Component part number: 6546435334
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - MAJOR REPAIR - RIGHT WING OUTBOARD AFT FLAP INBOARD END IS DELAMINATED, WBL 204.40.   REPLACED RIGHT WING OUTBOARD AFT FLAP IAW TASK CARD R3M27034.
